# SDR 20000512SH007

- Difficulty date: February 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N750RL
- Make and model: Cessna 750
- Aircraft serial: 7500025
- Engine: Allsn AE3007C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Retainer
- Part number: RR187S
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

**TONY, ENG IN SYS****THE LEFT ENGINE ALTERNATOR CARBON SEAL WAS REPLACED.  A SATISFACTORY LEAK CHECK WAS PERFORMED DURING THE GROUND ENGINE RUN CHECKS.  THE ENGINE DEVELOPED A LARGE OIL LEAK DURING A TEST FLIGHT AND IT WAS LATER DISCOVERED THE CARBON SEAL RETAINING RING HAD COME OUT OF THE RETAINING RING GROOVE.  THE POSSIBLE CAUSE WAS A WORN RETAINER RING.  SUBMITTER RECOMMENDED REPLACING THE RETAINER RING EACH TIME THE CARBON SEAL IS REPLACED.  TOTAL ENGINE TIME 346.9 HOURS.  (X)
